Jump to content
CrazyBoards.org

Recommended Posts

About a week ago, I didn't take my meds (see sig) for about three days because I kept forgetting that I needed to get them refilled. After a few days, I suddenly became very anxious for no obvious reason and had abdominal pains. This is what made me realize that I needed to get the meds refilled ASAP. I couldn't go to the pharmacy for a couple of hours (out of town) and had to have a drink to keep myself from panicking. So I got the meds and it's been a week, but I'm not feeling much better. Although the anxiety has subsided somewhat, I have become depressed, fatigued, and dizzy with a heavy feeling in my head. Could all of this just be from missing a few days of meds? The only other thing I can think of is that my Lamictal was dropped a tiny bit, from 225mg to 200mg. Could all of this be from a tiny dosage adjustment?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...